Acta Mathematica, 1959, Volume 101

ISSN: 0001-5962 (Print) 1871-2509 (Online)

In this volume (7 articles)

Issue 1

[1] Relations de domination entre opérateurs différentiels

François Trèves Paris

TBD mathscidoc:1701.331170

Acta Mathematica, 101, (1), 1-139, 1959.3
[ Download ] [ 2017-01-08 20:31:51 uploaded by actaadmin ] [ 506 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[2] The number of homeomorphically irreducible trees, and other species

Frank Harary Princeton Geert Prins Princeton

TBD mathscidoc:1701.331171

Acta Mathematica, 101, (1), 141-162, 1959.3
[ Download ] [ 2017-01-08 20:31:51 uploaded by actaadmin ] [ 504 downloads ] [ 0 comments ] [ Cited by 77 ] [ Abstract ] [ Full ]
Please log in for comment!
 

Issue 3

[1] Translation invariant spaces

Peter D. Lax New York University, New York, USA

TBD mathscidoc:1701.331172

Acta Mathematica, 101, (3), 163-178, 1959.6
[ Download ] [ 2017-01-08 20:31:51 uploaded by actaadmin ] [ 1388 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[2] Über die Lösung des Cauchyproblems für Lineare Partielle Differentialgleichungen mit Hilfe von Differenzengleichungen

Heinz-Otto Kreiss Stockholm

TBD mathscidoc:1701.331173

Acta Mathematica, 101, (3), 179-199, 1959.6
[ Download ] [ 2017-01-08 20:31:51 uploaded by actaadmin ] [ 340 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[3] Über nicht-holonome allgemeine metrische Linienelementräume

Arthur Moór Szeged, (Ungarn)

TBD mathscidoc:1701.331174

Acta Mathematica, 101, (3), 201-233, 1959.6
[ Download ] [ 2017-01-08 20:31:51 uploaded by actaadmin ] [ 359 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[4] Concordance and the harmonic analysis of sequences

A. P. Guinand Edmonton, Canada

TBD mathscidoc:1701.331175

Acta Mathematica, 101, (3), 235-271, 1959.6
[ Download ] [ 2017-01-08 20:31:51 uploaded by actaadmin ] [ 604 downloads ] [ 0 comments ] [ Cited by 6 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[5] The analysis of additive set functions in Euclidean space

C. A. Rogers Birmingham S. J. Taylor Birmingham

TBD mathscidoc:1701.331176

Acta Mathematica, 101, (3), 273-302, 1959.6
[ Download ] [ 2017-01-08 20:31:52 uploaded by actaadmin ] [ 635 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 
Acta Mathematica
Impact Factor 3.719
Available 1882 - 2016
Volumes 228
Issues 301
Articles 2167
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved